# SDR 98UAL900587

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990UA
- Make and model: Boeing 737291
- Aircraft serial: 21980
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 793651
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER TWO ENGINE HAD LOW OIL PRESSURE.  *S/D*  THE NR 6 BEARING OUTER INTERNAL OIL PRESSURE LINE HAD CRACKED AT THE BRAZE JOINT NEAR THE 'B' NUT CONNECTION, CAUSING THE OIL LOSS.  THE LINE WAS REPLACED AND THE ENGINE WAS BASE CHECKED, RUN IN THE TEST CELL, AND MADE SERVICEABLE.
